A sharp Trudinger–Moser inequality on any bounded and convex planar domain
By Guozhen Lu, Qiaohua Yang. 2015
46 citations recorded by the source corpus.
Wang and Ye conjectured in (Adv Math 230:294–320, 2012): Let$$\Omega $$Ωbe a regular, bounded and convex domain in$$\mathbb {R}^{2}$$R2. There exists a finite constant$$C({\Omega })>0$$C(Ω)>0such that$$\begin{aligned} \int _{\Omega }e^{\frac{4\pi u^{2}}{H_{d}(u)}}dxdy\le C(\Omega ),\quad \forall u\in C^{\infty }_{0}(\Omega ), \end{aligned}$$∫Ωe4πu2Hd(u)dxdy≤C(Ω),∀u∈C0∞(Ω),where$$H_{d}=\int _{\Omega }|\nabla u|^{2}dxdy-\frac{1}{4}\int _{\Omega }\frac{u^{2}}{d(z,\partial \Omega )^{2}}dxdy$$Hd=∫Ω|∇u|2dxdy-14∫Ωu2d(z,∂Ω)2dxdyand$$d(z,\partial \Omega )=\min \limits _{z_{1}\in \partial \Omega }|z-z_{1}|$$d(z,∂Ω)=minz1∈∂Ω|z-z1|. The main purpose of this paper is to confirm that this conjecture indeed holds for any bounded and convex domain in $$\mathbb {R}^{2}$$R2 via the Riemann mapping theorem (the smoothness of the boundary of the domain is thus irrelevant). We also give a rearrangement-free argument for the following Trudinger–Moser inequality on the hyperbolic space $$\mathbb {B}=\{z=x+iy:|z|=\sqrt{x^{2}+y^{2}}<1\}$$B={z=x+iy:|z|=x2+y2<1}: $$\begin{aligned} \sup _{\Vert u\Vert _{\mathcal {H}}\le 1} \int _{\mathbb {B}}(e^{4\pi u^{2}}-1-4\pi u^{2})dV=4\sup _{\Vert u\Vert _{\mathcal {H}}\le 1}\int _{\mathbb {B}}\frac{(e^{4\pi u^{2}}-1-4\pi u^{2})}{(1-|z|^{2})^{2}}dxdy< \infty , \end{aligned}$$sup‖u‖H≤1∫B(e4πu2-1-4πu2)dV=4sup‖u‖H≤1∫B(e4πu2-1-4πu2)(1-|z|2)2dxdy<∞,by using the method employed earlier by Lam and the first author (Adv Math 231(6):3259–3287, 2012, J Differ Equ 255:298–325, 2013), where $$\mathcal {H}$$H denotes the closure of $$C^{\infty }_{0}(\mathbb {B})$$C0∞(B) with respect to the norm $$\begin{aligned} \Vert u\Vert _{\mathcal {H}}=\int _{\mathbb {B}}|\nabla u|^{2}dxdy-\int _{\mathbb {B}}\frac{u^{2}}{(1-|z|^{2})^{2}}dxdy. \end{aligned}$$‖u‖H=∫B|∇u|2dxdy-∫Bu2(1-|z|2)2dxdy.Using this strengthened Trudinger–Moser inequality, we also give a simpler proof of the Hardy–Moser–Trudinger inequality obtained by Wang and Ye (Adv Math 230:294–320, 2012).
Subfields: Applied Mathematics, Computational Theory and Mathematics, Geometry and Topology
View Paper: https://www.semanticscholar.org/paper/40cf5b1d9b345d7e580907ac1d3c6b86159da3a5
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Computational Theory and Mathematics
In Geometry and Topology
Citations in the corpus
- Paneitz operators on hyperbolic spaces and high order Hardy-Sobolev-Maz'ya inequalities on half spaces (2019, background): “Furthermore, there holds some first order Trudinger-Moser type inequalities on hyperbolic spaces [42, 43] and HardyTrudinger-Moser inequality on H2 (see [49, 44, 58]) and Hardy-Adams inequality on H4 and Hn for all even dimensions n≥ 4 [45, 38].”